# SDR DALA201906113501

- Difficulty date: June 8, 2019
- Submitted: June 11, 2019
- Operation: Air carrier
- Aircraft: N694DL
- Make and model: Boeing 757232
- Aircraft serial: 29726
- Aircraft time: 70,209 hours, 26,394 cycles
- System (JASC): 5240 · Service Doors
- Part: Bar
- Condition: Out Of Limits
- Location: R1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING BAR LEAF SPRING CHECK, R1 BAR WAS FOUND OUT OF LIMITS IN REF TO AMDS 2560-01492-0201. SUMMARY; OF NRC S/N: 00093 R1 GIR BAR WAS VERIFIED WITH CARD #2560-01492-0201 STEP #5 BEING WITHIN LIMITS.
